# SDR QXEA200603431

- Difficulty date: October 6, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 471-473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - CORROSION INSIDE SEAT TRACK NR 7 AT APPROXIMATELY STATION X471.00 AND X473.00.  REPAIRED IAW RD 8/4-53-884 AND DHC-8-400 SRM 51-21-10.
